# SDR SWAA2022022159694

- Difficulty date: January 9, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737*
- Aircraft serial: 32497
- Aircraft time: 57,967 hours, 34,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED BS328;RBL53 AND WL208.1 AT FWD GALLEY AREA 2022-15851 / [01] EDDY CURRENT EQUIPMENT USED P/N: NORTEC 600D; S/N: 200048001; DUE DATE: 24-FEB-22  UT EQUIPMENT P/N: 45MG; S/N: 130061901; DUE DATE: 11-MAY-22;[02] STEP 23. TOOLS USED: POWER PACK P/N: PE1068; S/N: PE0118-94826; DUE DATE: 23-FEB-22. MULTIMETER P/N: FLUKE 1587; S/N: 18820031; DUE DATE: 04-DEC-22; THERMOMETER P/N: FLUKE 566; S/N: 46660121WS; DUE DATE 24-MAR-22.;[03] REPAIRED FLOOR BEAM LOCATED BS328;RBL53 AND WL208.1 AT FWD GALLEY AREA IAW B737-700 SRM 53-10-51-2R-7 REPAIR 7 AND B737-700 SRM 51-40-02. THIS REPAIR IS CATEGORY A NO FURTHER ACTION OR REINSPECTION REQUIRED. SEE INDIVIDUAL SIGNS OFF BELOW.;[04] TASK CARD COMPLETED  RII SEE INDIVIDUAL SIGN OFFS BELOW
